Volume & Issue: Volume 9, Issue 1, Winter 2021, Pages 1-326 
6. Solving fractional optimal control problems using Genocchi polynomials

Pages 79-93

10.22034/cmde.2020.40292.1759

Maryam Arablouye Moghaddam; Yousef Edrisi Tabriz; Mehrdad Lakestani


12. Numerical solution of fractional Riesz space telegraph equation

Pages 187-210

10.22034/cmde.2019.33771.1551

Mohammad Javidi; Malek Ahmadian Asl; Farhad Dastmalci Saei; Yaghoub Mahmoudi


13. Quintic Spline functions and Fredholm integral equation

Pages 211-224

10.22034/cmde.2019.31983.1492

Khosrow Maleknejad; Jalil Rashidinia; Hamed Jalilian